# SDR QXEA200601698

- Difficulty date: June 26, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,467 hours, 28,096 cycles
- Engine: Pwa PW123D
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Element
- Condition: Malfunctioned
- Location: Fuel Heater
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2180, NR 1 ENGINE FUEL TEMPERATURE HIGH.  MAINTENANCE REPLACED THE FUEL HEATER THERMAL ELEMENT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
